# SDR DALA2018102906330

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 81,279 hours, 62,851 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON CLIMBOUT AND DESCENT AT 12K ALTITUDE BOTH TIMES WITH ENG A/I USAGE. AFT LAV, CAPT SIDE, FIRE ALARM ACTIVATED. WENT OUT AFTER 5 MINS. NO SMOKE OF FIEW REPORTED. FOUND APU AIR INLET CONTAMINATED WITH HYD FLUID. LEFT THRUST REVERSER CNTL VALVE UPPER LINES HAS PIN HOLE AT BEND. FABRICATED NEW HYD PER AMM 20-12. C/W APU CLEANG PER W/C 4900-1185. R-R LT HYD T-REV DEPLOY LINE PER AMM 29-21. NEW LT T-REV DEPLOY LINE LEAKS AT B-NUT ON VALVE. REQUIRES NEW LINE. REMOVED LR T-REV DEPLOY LINE PER AMM 29-21. REPLACED LT T-REV DEPLOY LINE REQUIRES LEAK CHECK. REPLACED LINE IAW AMM 29-21. LEFT THR REV DEPLOY LINE HYD LINE LEAK CKS GOOD. NR 2 ENG CHG DUE TO OIL CONTAMINATION ON LOG 5037935. FUME EVENT WORKED ON NO GO ODI LOG 0800338. (LP5037932)
